?

Log in

No account? Create an account
 
 
24 January 2006 @ 04:19 pm
Braaaains.  
I have been zombifying through my days. Klonopin is great for keeping me calm; I am quite happy. But that comes at the expense of sleeping 12-15 hours per day. Tomorrow I call the doc and report on my progress. In another week, I go see him again and we adjust the meds as needed. I hope this is just a side effect that will go away. Seriously, it's hard to get anything done when I sleep 10 hours, wake up for about 5, sleep another 5, wake up for another 4, etc etc.

And I have so much to get done. I'm supposed to start phase 2 of the job hunt, actually calling people to talk to them about their fields of work, and if I'm dragging this much, I don't know how I'm going to do it (much less actually DO a job once I find one). I have quilting galore to finish. I want to get the 3 charity quilts out of the way, I have 3 baby quilts, and then there are the art quilts I want to do. But I also promised a quilt to my SIL a while back, and I should get that done. And there's the neverending cooking/cleaning/laundry to do, which Rob has been doing ALL of, because he is wonderful.

I thought, after sleeping 12 hours last night, I could stay up all day. But I think I'm going to go lie down.
 
 
 
loracjloracj on January 24th, 2006 01:58 pm (UTC)
I'm a Klonopin person too. At least I was. I wanted to share with you my experience with it.
I went on it after my dad died in '96. I was on the 1 pill a day, and it helped, but I also experienced the dragginess that you are having. Everything I did required effort, and I slept way too much. After discussing it with my Dr., I cut it to a half pill (or a half dose), and adjusted quickly. It took the edge off and helped with all the symptoms, but didn't kick my ass like a full dose did. I still have them for emergencies, but eventually stopped taking them.
Just saying, maybe you want to discuss a half dose with the Dr., so that you can feel better and still function.
Elletheletterelle on January 24th, 2006 04:06 pm (UTC)
How much was your pill, do you remember? I'm taking 1 mg a day, but I know there are 2 mg pills and .5 mg pills.

I'm definitely going to ask my doctor about cutting it in half. How long did you wait before you did that?
loracjloracj on January 24th, 2006 04:23 pm (UTC)
Mine were .5's and I cut them in half. I think I went about 2 weeks before I realized that I couldn't function (go to work, drive, take care of my mom, etc.) on a whole one....he suggested the 1/2 pill, and it worked for me.
Mary Lewys: Itchmlewys on January 24th, 2006 02:22 pm (UTC)
Hang in there, darlin'. And yeah, ask your doctor if you can go to half a pill or something.

When I first took Zoloft, I was a freaking, shaking mess. And this was right before an interview! I called the doctor and told him - and they're so reluctant to do anything, I swear. I told him I wanted to go to half a pill. He agreed that it would be a good idea.

*smoochies*
Jerlugonn on January 24th, 2006 02:51 pm (UTC)
Zombie - bad.
Happy - good.
Sleep - good.
Endless sleep - bad.

Overall it sounds like a big improvement over the time before you got the drugs, so I think things are pretty good right now. It is too bad you are so sleepy all of the time, but I imagine this will improve with time (and maybe with a change in dosage).

Still, I'm happy about the overall improvement.
Let go Let go Let Really gomaudgonne on January 24th, 2006 03:04 pm (UTC)
I'm happy, too. Thinking of you, dear.